Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Red itchy rash on abdomen, sharp stabbing pain in gallbladder area. Had undergone cholestectomy. Advise?

I had a cholestectomy 12 days post op. Yesterday I started experiencing a red itchy welt like rash on my abdomen. It went away and then reappeared again last night waking me up in the process due to the intense itching. I am not taking anything different so I am baffled what this could be.

Also, I have starts having an intense sharp stabbing pain in the area where my gallbladder used to be in the past couple of days that gets so intense that it is hard to get comfortable. Is this normal?
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi, many thanks for query!
Get an USG (abdo-pelvis) done empty stomach.
For intense itching, take anti-histaminic drugs (cetrizine) & for abdominal pain take anti-spasmodics (dicyclomine) as per your doctor's opinion, also show the rash to him.
Wish you a good health. Take care.
Answered: Mon, 24 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor